数学系 您当前位置:首页  师资队伍  数学系
朱富海
pictureEmail:zhufuhai@nankai.edu.cn
办公电话:
传真:
个人网站:
研究方向:
李群李代数及其表示理论
社会兼职:
发表文章及著作:

1.Z. Chen and F. Zhu, On Local Structure of Pseuso-Riemannian Poisson Manifolds and Pseudo-Riemannian Lie Algebras, J. Lie Theory 22 (2012), No. 3, 757-767.
2.F. Fang and F. Zhu, Generating index of finite dimensional Lie algebras, Front. Math. China, 2011, 6(4): 659-670.
3.Z. Chen, K. Liang and F. Zhu, Algebras with pseudo-Riemannian bilinear forms, J. Korean Math.  Soc., Vol. 48,  no. 1, 1-12, 2011.
4.F. Zhu and K. Liang, On a branching law of unitary representations and a conjecture of Kobayashi, C. R. Acad. Sci. Paris, Volume 348, Issues 17-18, 959--962, September 2010.
5.Z. Chen, M. Ren and F. Zhu, On pseudo-Riemannian Lie algebra, Proc. A. M. S., 138 (2010), no. 8, 2677--2685.
6.F. Zhu and Z. Chen, Novikov superalgebras with A_0=A_1A_1, Czechoslovak Math. J., Vol. 60, No. 4, 903--907, 2010.
7.Z. Chen and F. Zhu, Pseudo-Riemannian Novikov algebras, J. Phys. A., 41 (2008), No. 31, 1-9.
8.F. Zhu and K. Liang, Dirac cohomology of unitary representations of equal rank exceptional groups. Sci. in  China, Ser. A, 50 (2007), No. 4, 515-520.
9.K. Liang and F. Zhu, Fine representations, good roots and R-groups, Algebra Colloq., 14 (2007), no. 1, 15-24.
10.F. Zhu and Z. Chen, Novikov algebras with associative bilinear forms, J. Phys. A., 40 (2007), No. 47, 14243-14251.
11.Z Chen and F. Zhu, Bilinear forms on fermionic Novikov algebras, J. Phys. A., 40 (2007), no. 18, 4729-4738.
12.Z. Hou, K. Liang and F. Zhu, Unitary representations of classical groups of equal rank with nonzero Dirac cohomology, Pacific Journal of Mathematics, 214 (2004), No. 2, 2004, 285-302.
13.F. Zhu and K. Liang, Totally geodesic submanifolds in Riemannian symmetric spaces, Sci. in China Ser. A, 47 (2004), No.2, 264-271.
14.F. Zhu, L. Zhu and D. Meng, A new class of symmetric self-dual Lie algebras (in Chinese), Chinese Annals of Mathematics, 23A:1(2002), 99-108. Chinese Journal of Contemporary Mathematics, Vol 23, No.1, 2002, 83-94.
15.F. Zhu and L. Zhu, The uniqueness of the decomposition of quadratic Lie algebras, Comm Alg., 29 (11) (2001), 5145-5154.

南开大学 | 陈省身数学研究所 | 组合数学研究中心| 统计研究院
版权所有 南开大学数学科学学院 | 地址:天津市卫津路94号 | 邮编:300071| 电话:022-23504717